Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On time-dependent Hamiltonian realizations of planar and nonplanar systems

Full text
Esen, Ogul [1] ; Guha, Partha [2, 3]
Total Authors: 2
[1] Gebze Tech Univ, Dept Math, TR-41400 Gebze, Kocaeli - Turkey
[2] SN Bose Natl Ctr Basic Sci, JD Block, Sect 3, Kolkata 700098 - India
[3] IHES, Le Bois Marie 35 Rue Chartres, F-91440 Bures Sur Yvette - France
Total Affiliations: 3
Document type: Journal article
Source: JOURNAL OF GEOMETRY AND PHYSICS; v. 127, p. 32-45, APR 2018.
Web of Science Citations: 1

In this paper, we elucidate the key role played by the cosymplectic geometry in the theory of time dependent Hamiltonian systems in 2D. We generalize the cosymplectic structures to time-dependent Nambu-Poisson Hamiltonian systems and corresponding Jacobi's last multiplier for 3D systems. We illustrate our constructions with various examples. (C) 2018 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 16/06560-6 - Nonlinear dynamics and gravity
Grantee:Betti Hartmann
Support type: Research Grants - Visiting Researcher Grant - International